ARCHIVES

Matrix Science Mathematic (MSMK)

CODEN: MSMADH
ISSN: 2521-0831 (Print)
ISSN: 2521-084X (Online)
Creative Commons Attribution CC BY

Matrix Science Mathematic (MSMK)

Matrix Science Mathematic | Matriks Sains Matematik (MSMK) is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of mathematics. It devotes exclusively to the publication of high-quality reviews, regular research papers and short communications in all areas of pure and applied mathematics. Mathematicsalso publishes timely and thorough survey articles on current trends, new theoretical techniques, novel ideas and new mathematical tools in different branches of mathematics. A submission must be well written and of interest to a substantial number of mathematicians and scientists. Matriks Sains Matematik (MSMK) currently has an acceptance rate of 15%. The average time between submission and final decision is 30 days and the average time between acceptance and publication is 28 days.

INDEXED BY :

2019, Volume 3, Issue 1

No Content Download Pages
Editorial MSMK
1 ANALYTIC SOLUTION TO BENJAMIN-BONA-MAHONY EQUATION BY USING LAPLACE ADOMIAN DECOMPOSITION METHOD
Muhammmad Ikram, Abbas Muhammad, Atiq Ur Rahmn
DOI : 10.26480/msmk.01.2019.01.04
 Visitor download : 153 
1-4
2 THE ADOMIAN DECOMPOSITION METHOD FOR SOLVING HIV INFECTION MODEL OF LATENTLY INFECTED CELLS
Nigar Ali, Saeed Ahmad, Sartaj Aziz, Gul Zaman
DOI : 10.26480/msmk.01.2019.05.08
 Visitor download : 151 
5-8
3 DECOMPOSITION OF Cm THROUGH Q-PERIODIC DISCRETE EVOLUTION FAMILY
Akbar Zada, Hafiz Ullah
DOI : 10.26480/msmk.01.2019.09.12
 Visitor download : 150 
9-12
4 NUMERICAL SOLUTION OF FRACTIONAL BOUNDARY VALUE PROBLEMS BY USING CHEBYSHEV WAVELET METHOD
Hassan Khan, Muhammad Arif, Syed Tauseef Mohyud-Din
DOI : 10.26480/msmk.01.2019.13.16
 Visitor download : 158 
13-16
5 COMPARATIVE STUDY OF MATHEMATICAL MODEL OF EBOLA VIRUS DISEASE VIA USING DIFFERENTIAL TRANSFORM METHOD AND VARIATION OF ITERATION METHOD
Ghazala Nazir, Shaista Gul
DOI : 10.26480/msmk.01.2019.17.19
 Visitor download : 155 
17-19
6 ANALYTICAL APPROXIMATE SOLUTION OF NON-LINEAR PROBLEM BY HOMOTOPY PERTURBATION METHOD (HPM)
Ihtisham ul Haq
DOI : 10.26480/msmk.01.2019.20.24
 Visitor download : 156 
20-24

2018, Volume 2, Issue 2

No Content Download Pages
Editorial MSMK
1 STABILITY ANALYSIS OF PERIODIC AND ALMOST-PERIODIC DISCRETE SWITCHED LINEAR SYSTEM
Akbar Zada, Sartaj Ali
DOI : 10.26480/msmk.02.2018.01.06
 Visitor download : 191 
1-6
2 P-SEPARATION AXIOMS IN SUPRA SOFT TOPOLOGICAL SPACE
Arif Mehmood Khattak, Muhammad Younas, Gulzar Ali Khan, Mujeeb Ur Rehman Sameena Nadeem Muhammad Safeer
DOI : 10.26480/msmk.02.2018.07.10
Visitor download : 183 
7-10
3 CHARACTERIZATION OF SOFT B SEPARATION AXIOMS IN SOFT BI-TOPOLOGICAL SPACES
Arif Mehmood Khattak, Gulzar Ali Khan, Younis Khan, Muhammad Ishfaq Khattak, Fahad Jamal
DOI : 10.26480/msmk.02.2018.11.17
 Visitor download : 183 
11-17
4 BINARY SOFT PRE-SEPARATION AXIOMS IN BINARY SOFT TOPOLOGICAL SPACES
Arif Mehmood Khattak, Zia Ullah, Fazli Amin, Nisar Ahmad Khattak, Shamona Jbeen
DOI : 10.26480/msmk.02.2018.18.24
 Visitor download : 178 
18-24
5 SOME CONTRIBUTION OF SOFT PRE-OPEN SETS TO SOFT W-HAUSDORFF SPACE IN SOFT TOPOLOGICAL SPACES
Arif Mehmood Khattak, Ishfaq Ahmed, Zaheer Anjum, Muhammad Zamir, Fahad Jamal
DOI :  10.26480/msmk.02.2018.25.27
 Visitor download : 176 
25-27
6 SOFT β W-HAUSDORFF SPACE IN SOFT BI TOPOLOGICAL SPACES
Muhammad Ishfaq, Arif Mehmood Khattak, Gulzar Ali Khan, Zaheer Anjum, Zia Ullah, Rashid Ullah, Fahad jamal
DOI : 10.26480/msmk.02.2018.28.31
 Visitor download : 175 
28-31
7 STUDIES ON SOFT HEMIRINGS AND ITS APPLICATION IN GRAPH THEORY
Md. Yasin Ali, Kanak Ray Chowdhury, Abeda Sultana, Nirmal Kanti Mitra
DOI :  10.26480/msmk.02.2018.32.36
 Visitor download : 175 
32-36
8 LEFT DOUBLE DISPLACEMENT SEMIGROUP: A FIRST RESULT
Nisar Ahmad, Mutahir Ali, Farhad Ali, Arif Mehmood Khattak
DOI : 10.26480/msmk.02.2018.37.39
 Visitor download : 172 
37-39
9 EXTREMAL IOTA ENERGY OF A SUBCLASS OF TRICYCLIC DIGRAPHS AND SIDIGRAPHS
MFareeha Jamal, Mehtab Khan
DOI :  10.26480/msmk.02.2018.40.49
 Visitor download : 158 
40-49

2018, Volume 2, Issue 1

No Content Download Pages
Editorial MSMK
1 ANALYTIC SOLUTION OF FRACTIONAL JEFFREY FLUID INDUCED BY ABRUPT MOTION OF THE PLATE
Amir Khan, Gul Zaman, Anwarud Din, Shakoor Muhammad
DOI : 10.26480/msmk.01.2018.01.03
 Visitor download : 215 
1-3
2 HIGHER ORDER COMPACT FINITE DIFFERENCE METHOD FOR THE SOLUTION OF 2-D TIME FRACTIONAL DIFFUSION EQUATION
Muhammad Usman, Noor Badshah, Fazal Ghaffar
DOI : 10.26480/msmk.01.2018.04.08
Visitor download : 219 
4-8
3 EXISTENCE OF POSITIVE SOLUTIONS TO A COUPLED SYSTEM OF FRACTIONAL HYBRID DIFFERENTIAL EQUATIONS
Ghulam Hussain, Rahmat Ali Khan and Muhammad Iqbal
DOI : 10.26480/msmk.01.2018.09.12
 Visitor download : 205 
9-12
4 EXISTENCE RESULTS TO A CLASS OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS
Zakir Ullah, Amjad Ali, Rahmat Ali Khan and Muhammad Iqbal
DOI : 10.26480/msmk.01.2018.13.17
 Visitor download : 204 
13-17
5 RIGHT PURE UNI-SOFT IDEALS OF ORDERED SEMIGROUPS
Raees Khan, Asghar Khan, M. Uzair Khan, Hidayat Ullah Khan
DOI :  10.26480/msmk.01.2018.18.23
 Visitor download : 199 
18-23
6 EXISTENCE OF SOLUTIONS TO A BOUNDARY VALUE PROBLEM OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS USING DEGREE METHOD
Ghulam Hussain, Rahmat Ali Khan
DOI : 10.26480/msmk.01.2018.24.28
 Visitor download : 192 
24-28

2017, Volume 1, Issue 2

No Content Download Pages
Editorial MSMK
1 CONSTRUCTION OF RIGHT NUCLEAR SQUARE LOOP
Amir Khan, Tahir Khan, Hidayat Ullah Khan, Gul Zaman
DOI : 10.26480/msmk.02.2017.01.03

 Visitor download : 243 
1-3
2 ON LEFT ALTERNATIVE LOOPS
Amir Khan, Mehtab Khan, Hidayat Ullah Khan, Gul Zaman
DOI : 10.26480/msmk.02.2017.04.05

Visitor download : 238 
4-5
3 MULTIGRID SOLUTION FOR THE CAUCHY PROBLEM ASSOCIATED WITH HELMHOLTZ TYPE EQUATION ON NON-UNIFORM GRIDS
Fazal Ghaffar, Noor Badshah, S. Islam
DOI : 10.26480/msmk.02.2017.06.10

 Visitor download : 236 
6-10
4 ON COUPLED SYSTEM OF NONLINEAR HYBRID DIFFERENTIAL EQUATION WITH ARBITRARY ORDER
Sajad Ali Khan, Kamal Shah, Rahmat Ali Khan
DOI : 10.26480/msmk.02.2017.11.16

 Visitor download : 237 

11-16
5 ON APPLICATIONS OF COUPLED FIXED-POINT THEOREM IN HYBRID DIFFERENTIAL EQUATIONS OF ARBITRARY ORDER
Muhammad Shoaib, Kamal Shah, Rahmat Ali Khan
DOI :  10.26480/msmk.02.2017.17.21

 Visitor download : 233 

17-21
6 INTUITIONISTIC FUZZY INTERIOR IDEAL OF SEMIGROUP BASED ON INTUITIONISTIC FUZZY POINT
Hidayat Ullah Khan, Nor Haniza Sarmin, Asghar Khan, and Faiz Muhammad Khan and Taj Muhammad Khan
DOI : 10.26480/msmk.02.2017.22.26

 Visitor download : 230 

22-26

2017, Volume 1, Issue 1

No Content Download Pages
Editorial MSMK
1 EXISTENCE AND UNIQUENESS OF COMMON FIXED POINT FOR MAPPINGS SATISFYING INTEGRAL TYPE CONTRACTIVE CONDITIONS IN G-METRIC SPACES
Muhammad Shoaib, Muhammad Sarwar, Sultan Hussain and Gohar Ali
DOI : 10.26480/msmk.01.2017.01.08

 Visitor download : 264 
1-8
2 GENERALIZED BI-IDEAL OF ORDERED SEMIGROUP RELATED TO INTUITIONISTIC FUZZY POINT
Hidayat Ullah Khan, Asghar Khan and Faiz Muhammad Khan and Yongjin Li
DOI : 10.26480/msmk.01.2017.09.15

Visitor download : 258 
9-15
3 INVESTIGATING AT LEAST ONE SOLUTION TO A SYSTEMS OF MULTI-POINTS BOUNDARY VALUE PROBLEMS
Kamal Shah and Samia Bushnaq
DOI : 10.26480/msmk.01.2017.16.20

 Visitor download : 256 
16-20
4 STUDY OF NONLOCAL BOUNDARY VALUE PROBLEMS OF NON-INTEGER ORDER HYBRID DIFFERENTIAL EQUATIONS
Samina, Kamal Shah and Rahmat Ali Khan
DOI : 10.26480/msmk.01.2017.21.24

 Visitor download : 262 

21-24
5 NEW TYPES OF FUZZY INTERIOR IDEALS OF ORDERED SEMIGROUPS BASED ON FUZZY POINTS
Faiz Muhammad Khan, Nor Haniza Sarmin, Asghar Khan and Hidayat Ullah Khan
DOI :  10.26480/msmk.01.2017.25.33

 Visitor download : 255 

25-33
6 JACKKNIFE REPLICATION VARIANCE ESTIMATION OF POPULATION TOTAL UNDER SYSTEMATIC SAMPLING WITH VARYING PROBABILITIES
Khadija Fatima, Zahoor Ahmed1 and Abeeda Fatima
DOI : 10.26480/msmk.01.2017.34.39

 Visitor download : 246 

34-39
7 EDUCATION-JOB MISMATCH AMONG GRADUATES OF ADMINISTRATIVE STAFF: A CASE STUDY OF UNIVERSITY OF GUJRAT
Amna Qadeer and Khadija Fatima
DOI :  10.26480/msmk.01.2017.40.44

 Visitor download : 250 

40-44